MathSciNet Relay Station
MathSciNet bibliographic data
MR1280710 57N10 (18D10 81R50)
Yetter, David N. State-sum invariants of $3$-manifolds associated to Artinian semisimple tortile categories. Topology Appl. 58 (1994), no. 1, 47–80.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement